# SDR NSVA200600244

- Difficulty date: December 30, 2006
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 27,506 hours, 32,822 cycles
- System (JASC): 7603 · Power Lever
- Part: Stop
- Condition: Unknown
- Location: Flt Idle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT IDLE STOP FAILED TO OPEN.  PULLED F1 STOP OVERRIDE.  RESET FI STOP KNOB 7 RETURNED TO RETRACTED POSITION IAW AMM 76-10-60-02.
